# SDR DL76L982232

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insulation
- Part number: 212T30087
- Condition: Torn
- Location: Bs 1373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU PNEUMATIC DUCT INSULATION WAS FOUND CHAFED THRU BETWEEN FS 1373 AND FS 1439 BY THE FIRE EXTINGISHER DISCHARGE LINE, THE FIRE EXTINGUISHER DISCHARGE LINE INSULATION WAS FOUND DAMAGED.  THE APU DUCT INSULATION (P/N 212T3008-7) AND FIRE EXTINGUISHER DISCHARGE LINE INSULATION (P/N R180FS) WAS REPLACED AND THE FIRE EXTINGUISHER DISCHARGE LINE WAS REPOSITIONED TO PROVIDE CLEARANCE TO MINIMIZE CHAFING.
